# SDR AALA20050389

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY SEAT LIGHTING AT ROWS 20 THROUGH 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY SEAT LIGHTING AT ROWS 20 THROUGH 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
